| Model Number |
96823 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the physician was doing an intraventicular abdominal shunt and during the process of the pre-operative water test, the valve was found to be leaking.
Additional Manufacturer Narrative
The returned valve did not meet the requirements for leak testing due to a large tear observed in the top of the proximal occluder.It is unknown how or when this damage occurred.Therefore, the patency, siphon, reflux, pressure-flow and preimplantation testing were precluded due to this damage.The instructions for use that accompany the device caution that ¿care should be taken in handling the valves as silicone has a low cut and tear resistance.¿ all valves are 100% tested at the time of manufacture.Approximately 91 cm of the peritoneal catheter was returned.It met the requirements for patency and leak testing.All catheters are 100% inspected at the time of manufacture.If information is provided in the future, a supplemental report will be issued.